# SDR SWAA2022031428111

- Difficulty date: August 13, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL STA 727 HORSESHOE SUPPORT HAS CORROSION. / REMOVED FLOOR PANEL SUPPORT AT STA 727 NO LIMITS FOUND REPLACED IAW SRM 51-10-02-00-0 PARA 9.C. RECIVED NEW PART; P/N 453A2611-25; SI #7253171 REPLACE ON SHELF.
